# SDR MEX2002258

- Difficulty date: July 8, 2002
- Submitted: August 21, 2002
- Operation: Air carrier
- Aircraft: N945AS
- Make and model: Doug MD 83
- Aircraft serial: 49643
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Part number: 9650449002
- Condition: Failed
- Location: Stall Warning
- Part time: 7,267 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM AS DUE TO AUTO SLAT FAIL LIGHT ON, BOTH STALL WARNING COMPUTERS WERE FOUND WITH FAILURES, PROXIMITY SWITCH AND "C" AND "D" SENSORS WERE TESTED AND FAIL CONTINUE.  EXCESSIVE GREASE WAS DETECTED IN OUTBOARD SLATS ACTUATORS.  ACTUATORS WERE CLEANED AND STALL WARNING COMPUTER WAS REPLACED IAW MM.  TEST OK.
